Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 14, NWS Miami, FL

May 10, 2015Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 10, 2015, 7:56 PM EDT for Glades County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 7:56 PM EDT (23:56 UTC)
Expired
May 10, 2015, 8:26 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Glades County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WUUS52 KMFL 102356
SVRMFL
FLC043-110045-
/O.NEW.KMFL.SV.W.0014.150510T2356Z-150511T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
756 PM EDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GLADES COUNTY IN SOUTHERN FLORIDA...

* UNTIL 845 PM EDT

* AT 756 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER BRIGHTON SEMINOLE
  RESERVATION...OR 7 MILES NORTHEAST OF LAKEPORT...AND MOVING
  NORTHWEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKEPORT...BUCKHEAD RIDGE AND BRIGHTON SEMINOLE RESERVATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2715 8087 2709 8093 2708 8095 2705 8096
      2702 8101 2697 8109 2695 8109 2695 8107
      2693 8112 2691 8111 2703 8128 2703 8127
      2712 8123 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2356Z 149DEG 4KT 2705 8104 

$$
2 follow-up statements
830 
WWUS52 KMFL 110015
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
815 PM EDT SUN MAY 10 2015

FLC043-110045-
/O.CON.KMFL.SV.W.0014.000000T0000Z-150511T0045Z/
GLADES FL-
815 PM EDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

AT 815 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BUCKHEAD RIDGE...MOVING NORTHWEST AT 15 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
LAKEPORT...BUCKHEAD RIDGE AND BRIGHTON SEMINOLE RESERVATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2715 8087 2709 8093 2708 8096 2705 8096
      2702 8101 2697 8109 2695 8109 2695 8107
      2693 8112 2691 8111 2703 8128 2703 8127
      2712 8123 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 0015Z 148DEG 12KT 2710 8095 

$$
460 
WWUS52 KMFL 110026
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
826 PM EDT SUN MAY 10 2015

FLC043-110036-
/O.CAN.KMFL.SV.W.0014.000000T0000Z-150511T0045Z/
GLADES FL-
826 PM EDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY 
WINDS AND FREQUENT LIGHTNING ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 2715 8087 2709 8093 2708 8096 2705 8096
      2702 8101 2697 8109 2695 8109 2695 8107
      2693 8112 2691 8111 2703 8128 2703 8127
      2712 8123 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 0025Z 149DEG 4KT 2711 8096 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:33 PM EDT, 23 minutes earlier.

Area forecast discussion, May 10, 7:33 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
733 PM EDT SUN MAY 10 2015

.AVIATION...

LINGERING SHOWERS/THUNDERSTORMS EARLY THIS EVENING MAINLY CONFINED
TO WESTERN INTERIOR AND LAKE REGION WITH LITTLE IMPACT EXPECTED
TO THE TERMINALS...EXCEPT VCSH FOR KAPF EARLY THIS EVENING. MAINLY
VFR CONDITIONS EXPECTED TO PREVAIL THIS EVENING AND OVER NIGHT.
MODERATE EASTERLY WINDS EXPECTED ON TUESDAY WITH SCATTERED
AFTERNOON SHOWERS/THUNDERSTORMS FORECAST ACROSS INTERIOR AND
WESTERN REGIONS.

&&

.PREV DISCUSSION... /ISSUED 249 PM EDT SUN MAY 10 2015/

DISCUSSION...

SURFACE EASTERLY WINDS SHOULD FOCUS TODAY'S CONVECTION MOSTLY ACROSS
THE INTERIOR AND WEST COAST THIS AFTERNOON. THE MOST IMPRESSIVE
FEATURE OF TODAY'S SET UP ARE THE H85-H7 LAPSE RATES NEAR 7C/KM.
ALTHOUGH MIDLEVEL MOISTURE IS SOMEWHAT LACKING, THAT DIDN'T PREVENT
STORMS FROM FORMING OVER THE PAST FEW DAYS. A FEW STORMS COULD BE
SEVERE, WITH GUSTY WINDS AND HAIL THE MAIN THREAT, ESPECIALLY WITH
A LOWER FREEZING LEVEL TODAY. AS ANA AND ITS REMNANTS ARE FORCED
INTO THE MID ATLANTIC, AND SURFACE HIGH PRESSURE STRETCHES FROM
THE WESTERN ATLANTIC INTO THE SOUTHEASTERN STATES, EASTERLY FLOW
WILL BECOME DEEPER AND PWATS WILL RISE INTO EARLY NEXT WEEK. UPPER
TROUGH MOVING INTO THE GREAT LAKES, AND SURFACE LOW MOVING INTO
NEW ENGLAND LATER TUESDAY, WILL EVENTUALLY PUSH A FRONT INTO THE
PANHANDLE OF FLORIDA. HOWEVER THE BOUNDARY WILL STALL AS AN UPPER
HIGH CLOSES OFF OVER THE GULF OF MEXICO, AS THE UPPER PATTERN
BECOMES MORE AMPLIFIED. THIS PATTERN WILL PERSIST THROUGH MUCH OF
NEXT WEEK, WITH STORMS MORE NUMEROUS OVER THE INTERIOR AND WEST.
HOWEVER, WITH DEEPER MOISTURE BY TUESDAY ALONG THE EAST COAST,
COASTAL SHOWERS AND MORNING THUNDERSTORMS MAY BECOME MORE
POSSIBLE. HIGH PRESSURE MOVING TO THE EAST COAST BY THURSDAY, MAY
PROVIDE SLIGHTLY DRIER AIR, SUCH THAT SHOWERS AND STORMS MAY NOT
BE AS NUMEROUS HEADING INTO THE END OF THE WORK WEEK.

AVIATION...

CONVECTION THIS AFTERNOON IS STILL EXPECTED TO BE MAINLY INTERIOR
AND WEST. THE ONLY TERMINAL ASSIGNED VCTS IS KAPF AT 19Z. STRONG
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON/EARLY EVENING WITH AN
ISOLATED SEVERE THUNDERSTORM POSSIBLE WITH A CHANCE OF HAIL AND 50
TO 60 MPH WINDS. BRIEF PERIODS OF IFR CONDITIONS POSSIBLE WITH
OCCURRENCE OF SHOWERS/THUNDERSTORMS.

MARINE...

PERSISTENT SURFACE HIGH PRESSURE STRETCHING FROM THE WESTERN
ATLANTIC INTO THE REGIONAL WATERS WILL KEEP EASTERLY WINDS INTACT
OVER THE NEXT SEVERAL DAYS. WINDS MAY BE ABOVE 15 KTS AT TIMES
ACROSS THE ATLANTIC WATERS TONIGHT. WITH MOISTURE INCREASING,
NIGHT AND EARLY MORNING SHOWERS AND STORMS WILL BECOME MORE
NUMEROUS EARLY NEXT WEEK ACROSS THE ATLANTIC WATERS. STORMS WILL
BE MOST PROBABLE LATE AFTERNOON AND EARLY EVENING ACROSS THE GULF
WATERS. A FRONT WILL STALL NORTH OF THE GULF AND ATLANTIC WATERS
INTO THE MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  87  77  86 /   0  20  20  30
FORT LAUDERDALE  78  86  77  86 /  10  20  30  40
MIAMI            77  88  76  87 /  10  20  30  40
NAPLES           73  91  72  90 /  20  40  20  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...10/CD
LONG TERM....10/CD
AVIATION...60/BD
Hazardous weather outlook, May 10, 3:20 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
320 PM EDT SUN MAY 10 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110730-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
320 PM EDT SUN MAY 10 2015

...A FEW STRONG TO SEVERE STORMS POSSIBLE INTERIOR/WEST COAST...
...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE
BEACHES OF PALM BEACH, BROWARD AND MIAMI DADE COUNTIES.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON OVER THE INTERIOR AND WEST COAST. THE
IMPACTS WILL BE FREQUENT LIGHTNING STRIKES ALONG WITH STRONG GUSTY
WINDS, HAIL AND BRIEF HEAVY RAINFALL.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
OF 50 TO 60 MPH.

HAIL: THE STRONGEST STORMS WILL POSSIBLY CONTAIN HAIL UP TO ONE
INCH.

FLOODING: THE COMBINATION OF LOCALLY HEAVY RAINFALL AND WITH
SLOWER MOVING STORMS TODAY THERE COULD BE LOCALIZED URBAN TYPE
FLOODING IN ISOLATED AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY NEXT WEEK. A FEW
STRONG STORMS WILL BE POSSIBLE OVER INTERIOR PORTIONS OF THE
PENINSULA ON MONDAY WITH STRONG WIND GUSTS AND SMALL HAIL.

THERE WILL BE A RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, May 10, 5:33 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
533 PM EDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             ORTONA                  26.81N  81.30W
05/10/2015  E0.88 INCH       GLADES             FL   TRAINED SPOTTER

&&

EVENT NUMBER MFL1500063

KM
Special weather statement, May 10, 5:52 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
552 PM EDT SUN MAY 10 2015

FLZ066-070-102300-
INLAND COLLIER COUNTY FL-HENDRY FL-
552 PM EDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN
COLLIER AND SOUTH CENTRAL HENDRY COUNTIES UNTIL 700 PM EDT...

* AT 552 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR HENDRY CORRECTIONAL...OR 15 MILES EAST OF AVE MARIA...MOVING
  NORTH AT 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HENDRY CORRECTIONAL...BIG CYPRESS NATIONAL PRESERVE...SUNNILAND...
  BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...COLLIER COUNTY REST
  AREA ON ALLIGATOR ALLEY AND INTERSECTION ALLIGATOR ALLEY AND SR
  839.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2650 8125 2623 8100 2607 8117 2623 8139
TIME...MOT...LOC 2152Z 175DEG 14KT 2625 8120
Special weather statement, May 10, 6:02 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EDT SUN MAY 10 2015

FLZ063-066-102245-
GLADES FL-HENDRY FL-
602 PM EDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTH CENTRAL
GLADES AND NORTHEASTERN HENDRY COUNTIES UNTIL 645 PM EDT...

* AT 602 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER MONTURA...MOVING NORTH AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CLEWISTON...MOORE HAVEN...MONTURA...DEVILS GARDEN...LAKE HICPOCHEE
  AND HARLEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2682 8106 2682 8103 2681 8095 2681 8097
      2680 8097 2680 8096 2677 8094 2676 8091
      2660 8089 2649 8112 2677 8121 2684 8107
TIME...MOT...LOC 2202Z 159DEG 8KT 2662 8108
Special weather statement, May 10, 6:35 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
635 PM EDT SUN MAY 10 2015

FLZ066-102315-
HENDRY FL-
635 PM EDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
EASTERN HENDRY COUNTY UNTIL 715 PM EDT...

* AT 635 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR DEVILS GARDEN...OR 7 MILES SOUTH OF MONTURA...MOVING NORTH AT
  10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MONTURA AND DEVILS GARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2636 8102 2638 8122 2675 8127 2674 8096
TIME...MOT...LOC 2235Z 190DEG 8KT 2655 8112
Special weather statement, May 10, 7:14 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
714 PM EDT SUN MAY 10 2015

FLZ063-066-110000-
GLADES FL-HENDRY FL-
714 PM EDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
SOUTHWESTERN GLADES AND NORTHWESTERN HENDRY COUNTIES UNTIL 800 PM
EDT...

* AT 714 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER LABELLE. THIS STORM WAS NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LABELLE...MUSE...ORTONA AND PORT LA BELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2686 8156 2684 8128 2667 8127 2659 8157
TIME...MOT...LOC 2314Z 078DEG 0KT 2675 8145
Special weather statement, May 10, 7:35 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
735 PM EDT SUN MAY 10 2015

FLZ063-110030-
GLADES FL-
735 PM EDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL GLADES
COUNTY UNTIL 830 PM EDT...

* AT 735 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRIGHTON SEMINOLE
  RESERVATION TO NEAR LAKEPORT...AND MOVING NORTHWEST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LAKEPORT...BUCKHEAD RIDGE...BRIGHTON SEMINOLE RESERVATION AND
  INDIAN PRAIRIE CANAL MOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2719 8091 2713 8089 2707 8096 2707 8093
      2704 8093 2704 8096 2706 8097 2697 8109
      2693 8108 2693 8112 2692 8111 2688 8110
      2681 8118 2702 8136 2704 8134 2703 8127
      2712 8125 2712 8117 2721 8115 2721 8094
TIME...MOT...LOC 2335Z 157DEG 7KT 2710 8097 2693 8116

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:00 PM EDTSpecial Weather StatementMFLPalm Beach45 min
May 9, 8:10 PM EDTSevere Thunderstorm WarningMFLPalm Beach20 min
May 9, 8:55 PM EDTSpecial Marine WarningMFL50 min
May 9, 9:22 PM EDTSpecial Marine WarningMFL53 min
May 10, 3:36 PM EDTSpecial Weather StatementMFLCollier39 min
May 10, 3:52 PM EDTSpecial Weather StatementMFLGlades38 min
May 10, 3:58 PM EDTSpecial Weather StatementMFLCollier47 min
May 10, 4:02 PM EDTSevere Thunderstorm WarningMFLCollier43 min
May 10, 4:26 PM EDTAreal Flood AdvisoryMFLGlades3 hr
May 10, 4:26 PM EDTSpecial Weather StatementMFLMonroe49 min
May 10, 4:31 PM EDTSpecial Weather StatementMFLCollier44 min
May 10, 4:33 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry42 min
May 10, 4:42 PM EDTSpecial Weather StatementMFLHendry48 min
May 10, 4:45 PM EDTAreal Flood AdvisoryMFLGlades3 hr
May 10, 4:48 PM EDTSpecial Weather StatementMFLCollier42 min
May 10, 5:08 PM EDTSpecial Weather StatementMFLHendry67 min
May 10, 5:17 PM EDTSpecial Weather StatementMFLCollier58 min
May 10, 5:52 PM EDTSpecial Weather StatementMFLCollier68 min
May 10, 6:02 PM EDTSpecial Weather StatementMFLHendry43 min
May 10, 6:05 PM EDTSpecial Marine WarningMFL40 min
May 10, 6:35 PM EDTSpecial Weather StatementMFLHendry40 min
May 10, 7:14 PM EDTSpecial Weather StatementMFLHendry46 min
May 10, 7:35 PM EDTSpecial Weather StatementMFLGlades55 min
May 10, 7:42 PM EDTSpecial Marine WarningMFL33 min
May 10, 7:51 PM EDTSpecial Marine WarningMFL54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.